# SDR FDEA201006182055

- Difficulty date: June 18, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD NR 1 SPOOL HAS A CRACK INDICATION AT HOLE "B".  REMOVED AND REPLACED CRACKED SPOOL FITTING IAW SRM 51-31-01, VOL II.  "B" HOLE ON THE SPOOL FITTING REQUIRES A NEW BUSHING.  NEW BUSHING FABRICATED AND INSTALLED IAW SRM 53-50-00, FIG 17, VOL I.  REMOVED WEB, CLIPS, AND FLOORBEAM ATTACH BRACKETS AND REINSTALLED WEB , CLIPS AND FLOOR BEAM ATTACH BRACKETS IAW   SRM 51-31-01, VOL II.
